Question about Health & Beauty
A 6ya expert can help you resolve that issue over the phone in a minute or two.
Best thing about this new service is that you are never placed on hold and get to talk to real repairmen in the US.
The service is completely free and covers almost anything you can think of (from cars to computers, handyman, and even drones).
click here to download the app (for users in the US for now) and get all the help you need.
Posted on Jan 02, 2017
Dear Edward: Likely, either cuff not tight enough or not in correct location on your arm or not holding device at correct height. Make sure you use Lithium Ion batteries. Try it on someone else. Dr Ron Grassi,Jupiter,Florida.USA. www.DrGrassi.com
Posted on Oct 13, 2009
There is no such thing as "normal". It depends on too many factors, so normal for you will be totally different then it will be for somebody else.
Posted on Mar 20, 2015
As you know from watching television, all medications have many potential side effects. However, having said that, as a working RN for 25 years, I have never heard of blood pressure meds causing memory problems. If anything, it is the other way around: high blood pressure may cause decreased circulation to the brain and therefore possibly cause some memory loss. The thing about blood pressure meds is this: they are very very important! If you allow high blood pressure to go untreated, you can damage your eyes and your kidneys, both which have tons of small blood vessels. You can also wind up having a stroke. Generally, it is unsafe to get off blood pressure medications on your own.
Posted on May 10, 2015
Tips for a great answer:
Aug 18, 2017 | Health & Beauty
Aug 06, 2017 | Health & Beauty
Dec 28, 2016 | Health & Beauty
Oct 28, 2016 | Health & Beauty
Oct 14, 2016 | Health & Beauty
Jan 16, 2016 | Omron Health & Beauty
Sep 02, 2014 | Health & Beauty
Jan 06, 2014 | Health & Beauty
Sep 09, 2010 | Health & Beauty
Aug 27, 2008 | American Diagnostic Corp ADC Advantage...
24 people viewed this question
Usually answered in minutes!